Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 38, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2022, 4:39 PM CDT for Bandera County, Bexar County, Medina County, Texas. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2022, 4:39 PM CDT (21:39 UTC)
- Expired
- Apr 17, 2022, 5:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 100 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 4:50 PM CDT | HAIL 1 | Mico, TX | COCORAHS OBSERVER REPORTS DIME TO QUARTER SIZED HAIL. |
| Apr 17, 5:10 PM CDT | HAIL 1 | Rio Medina, TX | REPORT RECEIVED VIA SOCIAL MEDIA. |
| Apr 17, 5:27 PM CDT | HAIL 0.75 | 1 E Castroville, TX | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1796 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
199
WUUS54 KEWX 172139
SVREWX
TXC019-029-325-172230-
/O.NEW.KEWX.SV.W.0038.220417T2139Z-220417T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
439 PM CDT Sun Apr 17 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Medina County in south central Texas...
Southeastern Bandera County in south central Texas...
West central Bexar County in south central Texas...
* Until 530 PM CDT.
* At 438 PM CDT, a severe thunderstorm was located near Lakehills, or
8 miles south of Bandera, moving southeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hondo, Castroville, Lakehills, New Fountain, Quihi, Dunlay, Hill
Country State Natural Area, Mico, Rio Medina, Bader and Lake Medina
Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2967 9923 2968 9897 2937 9867 2931 9914
TIME...MOT...LOC 2138Z 334DEG 19KT 2960 9904
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY3 follow-up statements
036
WWUS54 KEWX 172157
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
457 PM CDT Sun Apr 17 2022
TXC019-172207-
/O.CAN.KEWX.SV.W.0038.000000T0000Z-220417T2230Z/
Bandera TX-
457 PM CDT Sun Apr 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANDERA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.
LAT...LON 2956 9911 2956 9899 2955 9897 2956 9896
2956 9894 2957 9892 2957 9886 2937 9867
2937 9868 2931 9910
TIME...MOT...LOC 2157Z 321DEG 22KT 2951 9895
$$
TXC029-325-172230-
/O.CON.KEWX.SV.W.0038.000000T0000Z-220417T2230Z/
Medina TX-Bexar TX-
457 PM CDT Sun Apr 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN MEDINA AND WEST CENTRAL BEXAR COUNTIES...
At 457 PM CDT, a severe thunderstorm was located over Mico, or 11
miles northwest of Castroville, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Castroville, New Fountain, Quihi, Dunlay, Mico, Rio Medina, Bader and
Cliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2956 9911 2956 9899 2955 9897 2956 9896
2956 9894 2957 9892 2957 9886 2937 9867
2937 9868 2931 9910
TIME...MOT...LOC 2157Z 321DEG 22KT 2951 9895
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY083
WWUS54 KEWX 172209
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
509 PM CDT Sun Apr 17 2022
TXC029-325-172230-
/O.CON.KEWX.SV.W.0038.000000T0000Z-220417T2230Z/
Medina TX-Bexar TX-
509 PM CDT Sun Apr 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL MEDINA AND WEST CENTRAL BEXAR COUNTIES...
At 509 PM CDT, a severe thunderstorm was located over Rio Medina, or
near Castroville, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Castroville, Rio Medina and Cliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2949 9898 2956 9885 2937 9867 2937 9868
2934 9892
TIME...MOT...LOC 2209Z 324DEG 22KT 2945 9888
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY620
WWUS54 KEWX 172219
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
519 PM CDT Sun Apr 17 2022
TXC029-325-172230-
/O.CON.KEWX.SV.W.0038.000000T0000Z-220417T2230Z/
Medina TX-Bexar TX-
519 PM CDT Sun Apr 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL MEDINA AND WEST CENTRAL BEXAR COUNTIES...
At 519 PM CDT, a severe thunderstorm was located near Rio Medina, or
near Castroville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Castroville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2942 9893 2947 9876 2937 9867 2937 9868
2934 9889
TIME...MOT...LOC 2219Z 334DEG 19KT 2940 9885
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 2:44 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 17, 2:44 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 244 PM CDT Sun Apr 17 2022 ...New SHORT TERM, LONG TERM... .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 136... Issued at 156 PM CDT Sun Apr 17 2022 Thunderstorms have formed along a cold front which is just entering our CWA. Conditions over our CWA are favorable for some storms to become severe and SPC has issued a Severe Thunderstorm Watch. The primary threat will be large hail with damaging winds also possible. && .SHORT TERM... (This evening through Monday night) Issued at 202 PM CDT Sun Apr 17 2022 Convection over west central Texas continues to slowly move east and southeast into the Hill Country early this afternoon. This convection is developing in response to daytime heating, a weak cold front and the southern edge of an upper level shortwave trough moving across Oklahoma and north Texas. The latest SPC Day 1 outlook continues to show a Marginal to Slight risk across much of south central Texas today. The latest hi-res models seem to focus most of the convection over the Hill Country southward into the I-35 corridor, mainly south of Austin. Large hail and damaging winds will be the main severe weather concerns. Convection should begin to weaken with the loss of daytime heating. However, a few of the models show some convection continuing east of I-35 into the coastal plains through mid-evening. We will keep a low chance for thunderstorms in the forecast until roughly 9 PM for the coastal plains back westward into the I-35 corridor south of San Marcos to account for this possibility. As a cold front gradually moves through during the late evening and overnight hours, winds will trend to a more north to northeasterly direction and temperatures behind the front will begin to cool. We will show overnight lows in the mid to upper 50s for the Hill Country and adjacent I-35 corridor from San Marcos northward. Elsewhere, warm and humid air ahead of the front will yield overnight lows in the mid 60s to lower 70s. Morning cloudiness should decrease in the afternoon resulting in partly cloudy to mostly sunny skies. Highs on Monday will range from the upper 70s in the Hill Country to lower 90s out west along the Rio Grande. The cool air in the low-levels will surge a little farther to the west Monday night, with lows expected to range from the lower 50s in the Hill Country to the mid and upper 60s along the Rio Grande. As low- level moisture funnels up the Rio Grande valley, a few showers could develop early Tuesday morning and we have included a low chance in the forecast for some spotty showers. && .LONG TERM... (Tuesday through next Saturday) Issued at 202 PM CDT Sun Apr 17 2022 The upper flow for much of the long term period will be nearly zonal with no significant forcing. Low level flow at the start of the period will bring a surge of moisture up the Rio Grande. This moisture will them spread to the east Tuesday night. This may produce convection over the mountains in Mexico and some storms could spill over into Texas. Rain chances will be best over the western third of our CWA where moisture will be deepest. As the deep moisture moves across the region to the east Tuesday night low rain chances will spread across the area. Chances will be slight Tuesday night. PW values will decrease Wednesday ending any rain chances for Wednesday and Thursday. Thursday night another surge of higher PW air will move up the Rio Grande and there be slight chances for showers and thunderstorms again. Saturday a cold front will move through West Texas. There should be sufficient lift ahead of this boundary to generate convection over our CWA during the afternoon and evening. Temperatures through the long term period will be above normal. Tuesday will see a dip from the very warm temperatures Sunday. Then we will warm again Wednesday and Thursday and remain in the 80s and 90s through the end of the period. && .AVIATION... (18Z TAFS) Issued at 1259 PM CDT Sun Apr 17 2022 MVFR cigs will linger for another couple of hours at the I-35 sites, with VFR skies out west at DRT. Cloud bases along I-35 should manage to rise into VFR by mid-afternoon. Some convection is possible from the Hill Country southward into the I-35 corridor this afternoon and evening, with SAT/SSF slightly favored for TSRA over AUS. For now, we will hold on to the mention of VCTS an amend as necessary as storm coverage should remain fairly isolated. With the loss of daytime heating, any lingering convection should likely dissipate between 00-02Z. Otherwise, a cold front will gradually move southward into the region this evening and overnight. Some low-level moisture and cooling associated with this front should bring a decent shot for low cloud redevelopment early Monday morning, especially from SAT/SSF westward to DRT. We will only include a TEMPO group for AUS between 12 and 15Z for MVFR, but go prevailing MVFR, then IFR for SAT and SSF. Cigs will move in later at DRT and we will go with a 12Z onset of MVFR at this time. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 59 81 57 81 / 10 0 0 10 Austin Bergstrom Intl Airport 57 81 54 82 / 10 0 0 10 New Braunfels Muni Airport 61 84 56 81 / 20 0 0 10 Burnet Muni Airport 54 80 55 81 / 0 0 0 10 Del Rio Intl Airport 70 93 67 84 / 10 10 20 40 Georgetown Muni Airport 55 80 54 82 / 10 0 0 10 Hondo Muni Airport 63 90 59 84 / 20 0 0 20 San Marcos Muni Airport 59 83 55 82 / 20 0 0 10 La Grange - Fayette Regional 63 83 56 83 / 20 0 0 0 San Antonio Intl Airport 64 85 59 82 / 30 0 0 10 Stinson Muni Airport 66 88 61 83 / 30 0 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Platt Long-Term...05 Aviation...Platt
Hazardous weather outlook, Apr 17, 1:20 PM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 120 PM CDT Sun Apr 17 2022 TXZ171>173-183>194-202>209-217>225-228-181830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 120 PM CDT Sun Apr 17 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated thunderstorms are possible from mid afternoon through early evening, particularly across the Southern Edwards Plateau, Hill Country, and I-35 corridor. Large hail and damaging winds will be the primary severe weather hazards from the stronger storms that manage to develop. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 17, 3:27 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
327 PM CDT Sun Apr 17 2022
TXZ186-187-172115-
Kerr TX-Bandera TX-
327 PM CDT Sun Apr 17 2022
...A strong thunderstorm will impact portions of central Bandera and
south central Kerr Counties through 415 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Medina, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Bandera, Tarpley and Hill Country State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.
&&
LAT...LON 2978 9892 2962 9931 2963 9940 2994 9948
3001 9930
TIME...MOT...LOC 2027Z 325DEG 18KT 2991 9936
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, Apr 17, 3:40 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL COMFORT 29.97N 98.90W
04/17/2022 E1.00 INCH KENDALL TX PUBLIC
PICTURE OF QUARTER SIZED HAIL RELAYED VIA
SOCIAL MEDIA.
&&
AQLocal storm report, Apr 17, 4:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 NNW MEDINA 29.84N 99.27W
04/17/2022 E1.00 INCH BANDERA TX TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTS DIME TO
QUARTER SIZED HAIL BETWEEN 3:40 AND 3:50 PM.
&&
EMPLocal storm report, Apr 17, 4:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 SSE MEDINA 29.78N 99.24W
04/17/2022 E2.00 INCH BANDERA TX COCORAHS
COCORAHS OBSERVER REPORTS 2 INCH DIAMETER
HAIL.
&&
EMPLocal storm report, Apr 17, 4:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL MEDINA 29.80N 99.25W
04/17/2022 E2.50 INCH BANDERA TX PUBLIC
PICTURE OF ESTIMATED 2.5 INCH DIAMETER HAIL
IN MEDINA. RELAYED VIA SOCIAL MEDIA.
&&
AQLocal storm report, Apr 17, 4:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL MEDINA 29.80N 99.25W
04/17/2022 E2.50 INCH BANDERA TX PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM MEDINA.
PICTURE OF ESTIMATED 2.5 INCH DIAMETER HAIL
IN MEDINA. RELAYED VIA SOCIAL MEDIA.
&&
AQThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:35 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Apr 16, 7:53 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 52 min |
| Apr 17, 1:33 PM CDT | Special Weather Statement | EWX | Gillespie | 57 min |
| Apr 17, 1:53 PM CDT | Special Weather Statement | EWX | Kerr | 52 min |
| Apr 17, 2:04 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 56 min |
| Apr 17, 2:09 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 51 min |
| Apr 17, 2:46 PM CDT | Special Weather Statement | EWX | Kendall | 59 min |
| Apr 17, 2:56 PM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 49 min |
| Apr 17, 3:27 PM CDT | Special Weather Statement | EWX | Bandera | 48 min |
| Apr 17, 3:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 36 min |
| Apr 17, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina | 67 min |
| Apr 17, 5:11 PM CDT | Special Weather Statement | EWX | Medina | 49 min |
| Apr 17, 5:25 PM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Apr 17, 5:37 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 53 min |
| Apr 17, 6:22 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Medina | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.